Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Stably irrational hypersurfaces of small slopes
HTML articles powered by AMS MathViewer

by Stefan Schreieder HTML | PDF
J. Amer. Math. Soc. 32 (2019), 1171-1199 Request permission

Abstract:

Let $k$ be an uncountable field of characteristic different from two. We show that a very general hypersurface $X\subset \mathbb {P}^{N+1}_k$ of dimension $N\geq 3$ and degree at least $\log _2N +2$ is not stably rational over the algebraic closure of $k$.
References
Similar Articles
Additional Information
  • Stefan Schreieder
  • Affiliation: Mathematisches Institut, LMU München, Theresienstr. 39, 80333 München, Germany
  • MR Author ID: 982064
  • Email: schreieder@math.lmu.de
  • Received by editor(s): February 14, 2018
  • Received by editor(s) in revised form: September 10, 2018, April 27, 2019, April 30, 2019, and May 23, 2019
  • Published electronically: August 1, 2019
  • © Copyright 2019 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 32 (2019), 1171-1199
  • MSC (2010): Primary 14J70, 14E08; Secondary 14M20, 14C30
  • DOI: https://doi.org/10.1090/jams/928
  • MathSciNet review: 4013741